Advil Cold & Sinus Non-Drowsy Liqui-Gels

$13.99

Pack Size: 20 liquid gels

Ingredients:
Each liquid gel contains ibuprofen 200 mg and pseudoephedrine 30 mg.

For the relief of fever, aches, pains and nasal congestion.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.